# SDR ASOA200900740

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 14,193 hours, 11,929 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Condition: Defective
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0 WHILE CLIMBING OUT AT FLT LEVEL 230, EMERGENCY DECLARED.  SKEW DETECTION SYSTEM.
